# SDR SWAA2013041915025

- Difficulty date: March 24, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB ABOVE MAIN WHEEL WELL CRACKED AT BS 665, LBL 39.  REMOVED AND REPLACED WEB IAW ER AND EA.
